Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Cyclotomic units in function fields

Authors: Sunghan Bae and Linsheng Yin
Journal: Proc. Amer. Math. Soc. 137 (2009), 401-408
MSC (2000): Primary 11R58
Published electronically: October 3, 2008
MathSciNet review: 2448557
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ k$ be a global function field over the finite field $ \mathbb{F}_{q}$ with a fixed place $ \infty $ of degree 1. Let $ K$ be a cyclic extension of degree dividing $ q-1$, in which $ \infty $ is totally ramified. For a certain abelian extension $ L$ of $ k$ containing $ K$, there are two notions of the group of cyclotomic units arising from sign normalized rank 1 Drinfeld modules on $ k$ and on $ K$. In this article we compare these two groups of cyclotomic units.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 11R58

Retrieve articles in all journals with MSC (2000): 11R58

Additional Information

Sunghan Bae
Affiliation: Department of Mathematics, Korea Advanced Institute of Science and Technology, Daejeon 305-701, Republic of Korea

Linsheng Yin
Affiliation: Department of Mathematical Sciences, Tsinghua University, Beijing 100084, People’s Republic of China

PII: S 0002-9939(08)09587-7
Received by editor(s): February 16, 2007
Published electronically: October 3, 2008
Additional Notes: The first author was supported by KOSEF research grants R01-2006-000-10320-0, F01-2006-000-10040-0 and SRC program (ASARC R11-2007-035-01001-0)
The second author was supported by NSFC (No. 10571097).
Communicated by: Wen-Ching Winnie Li
Article copyright: © Copyright 2008 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia